# SDR SWAA2022050396691

- Difficulty date: April 7, 2022
- Submitted: May 3, 2022
- Operation: Air carrier
- Aircraft: N948WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36662
- Aircraft time: 38,917 hours, 23,567 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Damaged
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MACHINE WEB INTERCOSTAL LOCATED BS 685 TO BS 705 AND STR 14R PASSENGER CABIN 2022-168892 / [01] TOOL USED DIGITAL CALIPER P/N 500-193-30 S/N 0000291 DUE DATE 16-SEP-22;[02] TOOL USED POWER PACK P/N:FMK0003223;S/N:PE0412/63335;DUE DATE:26-JAN-23;THERMOMETER P/N:42510A;S/N:200813258;DUE DATE:29-JUN-22.MULTIMETER P/N:FLUKE 1587;S/N:99180027;DUE DATE:07-SEP-22.;[03] MACHINED NEW WEB INTERCOSTAL (1 E/A) LOCATED ON BS 685 TO BS 705 AND STR 14R PASSENGER CABIN IAW DWG 144A7510 REV. B; B737-700 SRM 53-40-04-0I-1; BAC5019 AND BAC5736. SEE INDIVIDUAL SIGNOFFS BELOW.;[04] JOB COMPLETED
